# SDR AALA20090807DFW01

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 26,566 hours, 10,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT ESCAPE SLIDE LEFT SIDE EMERGENCY EXTERIOR LIGHT IS INOPERATIVE.  REPLACED THE M1673 EMERGENCY EXIT LIGHT BATTTERY PACK ASSEMBLY.  THE AFT ESCAPE SLIDE EXTERIOR EMERGENCY LIGHT, OPS CHECKED NORMAL.
